# SDR DALA12005553125

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER DOOR WAY AT FR16 INSIDE GIRT BAR FITTING DOOR SILL HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00, L=.180" W=.180" D=.016. NO ESTABLISHED LIMITS AVAILABLE IAW A319 SRM 51-11-14.  REMOVED DOOR SILL FR16 TO FR20 IAW A319 SRM 51-42-11.  RECEIVED NEW DOOR SILL.  INSTALLED NEW DOOR SILL FR16 TO FR20 IAW A319 SRM 51-42-11.
